MathSciNet Relay Station
MathSciNet bibliographic data
MR2740551 (2011i:92069) 92D30 (39A30)
Enatsu, Yoichi; Nakata, Yukihiko; Muroya, Yoshiaki Global stability for a class of discrete SIR epidemic models. Math. Biosci. Eng. 7 (2010), no. 2, 347–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement